# SDR QR9R20211210001

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720729244
- Aircraft time: 3,031 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 709022
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING AN IFR FLIGHT, ACTUATOR LIGHT ILLUMINATED RESULTING IN A PRECAUTIONARY LANDING. A TEST FLIGHT EVALUATION REVEALED 15 MINUTES INTO FLIGHT DURING DECENT FROM 3000FT TO 2000FT, THE ACTUATOR LIGHT ILLUMINATED AND REMAINED ON FOR THE DURATION OF FLIGHT. NO ABNORMAL FLIGHT CONTROL INPUTS NOTED. REPLACED SEMA  ACTUATOR IAW AMM 67-20-00,4-8; T/F SUCCESSFULLY COMPLETED.
